The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (167 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 2, 2005, pp. 305–315
DOI: 10.4171/ZAA/1241

Published online: 2005-06-30

Double Positive Solutions of Three-Point Boundary Value Problems for p-Laplacian Difference Equations

ZHIMIN HE[1]

(1) Central South University, Hunan, China

By means of double fixed-point theorem in a cone, the existence of double positive solutions of three-point boundary value problems for p-Laplacian difference equations is considered.

Keywords: Difference equation, p-Laplacian, boundary value problem, positive solution, double fixed-point theorem, cone

HE ZHIMIN: Double Positive Solutions of Three-Point Boundary Value Problems for p-Laplacian Difference Equations. Z. Anal. Anwend. 24 (2005), 305-315. doi: 10.4171/ZAA/1241